# SDR SWAA021176

- Difficulty date: May 28, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 27,701 hours, 24,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT BROKEN AT ROW 23.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
